Table of Contents: Volume 47, 2004

Volume 47, Number 2 (167-360)
Octavian G. Mustafa and Yuri V. Rogovchenko;
Global Existence and Asymptotic Behavior of Solutions of Nonlinear Differential Equations
pp. 167--186.
[full article ]
N. O. Sedova;
Razumikhin-Type Theorems in the Problem on Instability of Nonautonomous Equations with Finite Delay
pp. 187--204.
[full article ]
Angelo Favini, Rabah Labbas, Hiroki Tanabe and Atsushi Yagi;
On the Solvability of Complete Abstract Differential Equations of Elliptic Type
pp. 205--224.
[full article ]
Okihiro Sawada and Yasushi Taniuchi;
On the Boussinesq Flow with Nondecaying Initial Data
pp. 225--250.
[full article ]
Masashi Aida and Atsushi Yagi;
Global Stability of Approximation for Exponential Attractors
pp. 251--276.
[full article ]
Ralph Chill and Alain Haraux;
An Optimal Estimate for the Time Singular Limit of an Abstract Wave Equation
pp. 277--290.
[full article ]
Mikio Murata;
New Expressions for Discrete Painleve Equations
pp. 291--305.
[full article ]
Takeshi Nishikawa, Nguyen Van Minh and Toshiki Naito;
On the Asymptotic Periodic Solutions of Abstract Functional Differential Equations
pp. 307--327
[full article ]
Naoyasu Kita and Jun-ichi Segata;
Well-Posedness for the Boussinesq-Type System Related to the Water Wave
pp. 329--350
[full article ]
Keiji Nishioka;
Algebraic Independence of Painleve First Transcendents
pp. 351--360
[full article ]

Although this electronic document service is not a commercial service and is operated for an academic purpose, only subscribers of the paper journal can electronically obtain the full article.
Subscribing Funkcialaj Ekvacioj
No Warranty and Copyright Agreement
Reporting troubles